# SDR HEEA079933

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,212 hours
- Engine: Allsn 250C47B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Part serial: FF34538
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE PRODUCING HIGH MGT. REPLACED WITH SERVICEABLE BLEED VALVE.
